# SDR 3SRA20230216001

- Difficulty date: December 15, 2022
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N314RC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5388
- Aircraft time: 8,818 hours, 3,714 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Bearing
- Part number: 38601983
- Condition: Broken
- Location: Apu
- Part time: 6,485 hours
- Component: Apu, Honeywell, GTCP36100E
- Component part number: 380005051
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF APU OIL PRESS INDICATION FOLLOWED BY AUTO SHUTDOWN.  INVESTIGATION OF APU OIL FILTER AND OIL FOUND 6 BALL BEARINGS CAME OUT DURING DRAINING OF APU OIL.  AN APU LOANER WAS INSTALLED, AND THE DEFECTIVE APU SENT OUT FOR REPAIR.  FACILITY PERFORMING REPAIR FOUND DEFECTIVE STARTER CLUTCH SHAFT BEARING FAILED.  IT WAS REPLACED USING AN UPGRADED PART PER S/B 49-6114.
